# SDR AALA201711249001

- Difficulty date: November 23, 2017
- Submitted: November 24, 2017
- Operation: Air carrier
- Aircraft: N949UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000102
- Aircraft time: 21,992 hours, 18,397 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 17000681411
- Part serial: 0949
- Condition: Damaged
- Location: Cockpit
- Part time: 21,992 hours, 18,397 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO SEE CLEARLY OUT OF THE CAPTAIN'S SLIDING SIDE VIEW WINDOW.  REPLACED THE WINDOW IAW AMM #56-12-00/400. ACCOMPLISHED ADJUSTMENT OF LOCKING MECHANISM IAW AMM 56-12-00-820-801A, AND FUNCTIONAL TESTED PRESSURIZATION IAW AMM 21-31-00720-802A-500.  AIRCRAFT WAS GROUNDED.
